# SDR COMA9760237

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Defective
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION MESSAGE ON EICAS.  REPAIRED DEFECTIVE WIRING AT DOOR WARNING SWITCH.
